Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

What treatment should be given to a liver cancer patient with intense shivering and on IV Moxiget ?

MY Father has a liver cancer ( HCC Multi focal), ascites fluid removed he is shivering like anything. everyday we have to give him antibiotic through IV. Moxiget 400 mg with 250 ml. plz suggest the way forward.
Asked On : Thu, 15 Mar 2012
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist 's  Response
What kind of infection does he take antibiotics for? Has the ascites fluid been analysed and has showed an infection? Has the doctor asked for an antibiogram?
Answered: Thu, 15 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor